Select Page
-11%

Benylin Cold & Flu Max Strength 16 Capsules

£5.30 £4.70

Don’t Let Your Cold Symptoms Hold You Back – Benylin Max Strength cold and flu medicine contains an analgesic and decongestant which helps relieve cold and flu symptoms:

  • Fever 
  • Sore throat
  • Blocked nose
  • Headache 
  • Aches & Pains 

5 in stock

Category:

Benylin Cold & Flu Max strength Capsules (16)

How to use

Please read the instructions included with this medicine very carefully before you start taking it.

Benylin Cold & Flu Max Strength Capsules - 16 Capsules are not suitable for children under 12.

For oral use only. Swallow whole with water. Do not chew.


Adults and Children over 12 years: Take 2 capsules every four hours as required. Do not take more than 8 capsules in 24 hours.
Children 6-12 years of age: Take 1 capsule every four hours as required. Do not take more than 4 capsules in 24 hours. Not recommended for children under 6 years. Do not exceed the stated dose. Please read the enclosed leaflet carefully before use.

Talk to your doctor before taking this product if: you are taking any other medicines, you have severe liver or kidney problems, or you are pregnant or breastfeeding.

If symptoms persist consult your doctor or pharmacist.

If you accidentally take more than you should, seek immediate medical attention - even if you feel fine, as there may be underlying long-term effects.


Ingredients

Paracetamol (500mg), caffeine (25mg), phenylephrine (6.1mg)

Combination of ingredients to help relieve the symptoms of colds and flu, including stuffy noses, headache, fever, sore throat, fatigue and drowsiness, aches and pains

Read information provided to assess suitability with medication and medical illness.

Contains paracetamol- do not take any product containing paracetamol whilst taking this medication


Warnings

Not suitable for patients with a history of peptic ulcers, severe coronary heart disease and cardiovascular disorders, hypertension, hyperthyroidism or patients currently receiving or within two weeks of stopping therapy with monoamine oxidase inhibitors.

Product literature can be found at https://www.medicines.org.uk/emc/product/3620/smpc